# SDR CA081120005

- Difficulty date: November 6, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: BRH10211
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT HAS BEEN REPORTED BY OPERATOR THAT BVV LEVER WAS NOT OPERATING PROPERLY. ENG WAS REMOVED IN UNSERVICEABLE CONDITION DUE TO BOOSTER BLEED VALVE MECHANISM MALFUNCTION.  ENG IN RRC FOR REPAIR.  DURING INITIAL INSP, IT WAS CONFIRMED THAT BOOSTER BLEED VALVE RING ASSY (ATA 72-38-19 01-400) WAS NOT OPERATING PROPERLY. STRIP WAS CARRIED OUT TO EXPOSE THE BOOSTER BLEED VALVE MECHANISM AND IT WAS NOTED THAT ONE PIN (ATA 72-38-19 01-408) AND ONE RETAINING RING (ATA 72-38-19 01-409) WERE MISSING. THIS PIN IS AT THE CONNECTION BETWEEN THE BELL CRANK LEVER ASSY (ATA 72-38-19 01-100) AND THE BOOSTER BLEED VALVE RING ASSY (ATA 72-38-19 01-409) AT TOP DEAD CENTER POSITION (ACTUATING ROD POSITION).  (6) REMAINING PINS WERE CORRECTLY INSTALLED WITH RETAINING RING PROPERLY SECURED.  IN (2) RETAINING RINGS (ATA 72-38-19 01-381) AT SPRING SUPPORT ASSEMBLIES WERE ALSO FOUND MISSING AT POSITION 5 AND 6. SEVERE WEAR WAS NOTED AT PIN LOCATION OF BOTH AFFECTED SPRING SUPPORT ASSEMBLIES (ATA 72-38-19 01-370). BOTH FOLLOWER PINS (ATA 72-38-19 01-383) WERE STILL IN PLACE AT BOTH AFFECTED LOCATIONS.
